# SDR HNAA2016120200369

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 59,061 hours, 65,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19TH. EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE.   REMOVED AND REPLACED BULB IN EMERGENCY FLOOR PATH LIGHT. OPS CHECKED GOOD.
